Advanced

On the well-posedness of the Maxwell system for linear bianisotropic media

Ioannidis, Andreas LU ; Kristensson, Gerhard LU and Stratis, Ioannis (2012) In SIAM Journal on Mathematical Analysis 44(4). p.2459-2473
Abstract
The time dependent Maxwell system is supplemented with the constitutive relations of linear bianisotropc media and is treated as a neutral integro-differential equation in a Hilbert space. By using the theory of abstract Volterra equations and strongly continuous semigroups we obtain general well-posedness results for the corresponding mathematical problem.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM Journal on Mathematical Analysis
volume
44
issue
4
pages
2459 - 2473
publisher
SIAM
external identifiers
  • wos:000310137800010
  • scopus:84866126377
ISSN
0036-1410
DOI
10.1137/100817401
language
English
LU publication?
yes
id
12bcc31a-f82d-4e13-b884-54ae5ea19db1 (old id 2439580)
date added to LUP
2012-04-18 13:08:14
date last changed
2017-08-20 03:54:28
@article{12bcc31a-f82d-4e13-b884-54ae5ea19db1,
  abstract     = {The time dependent Maxwell system is supplemented with the constitutive relations of linear bianisotropc media and is treated as a neutral integro-differential equation in a Hilbert space. By using the theory of abstract Volterra equations and strongly continuous semigroups we obtain general well-posedness results for the corresponding mathematical problem.},
  author       = {Ioannidis, Andreas and Kristensson, Gerhard and Stratis, Ioannis},
  issn         = {0036-1410},
  language     = {eng},
  number       = {4},
  pages        = {2459--2473},
  publisher    = {SIAM},
  series       = {SIAM Journal on Mathematical Analysis},
  title        = {On the well-posedness of the Maxwell system for linear bianisotropic media},
  url          = {http://dx.doi.org/10.1137/100817401},
  volume       = {44},
  year         = {2012},
}